Estimates of diameters of the unit sphere of the function space $\mathring{L}^l_p(\Omega,v)$ in $L_q(\Omega)$
Doklady Akademii Nauk, Tome 251 (1980) no. 4, pp. 791-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_4_a4,
author = {L. K. Kusainova},
title = {Estimates of diameters of the unit sphere of the function space $\mathring{L}^l_p(\Omega,v)$ in $L_q(\Omega)$},
journal = {Doklady Akademii Nauk},
pages = {791--794},
year = {1980},
volume = {251},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_4_a4/}
}
TY - JOUR
AU - L. K. Kusainova
TI - Estimates of diameters of the unit sphere of the function space $\mathring{L}^l_p(\Omega,v)$ in $L_q(\Omega)$
JO - Doklady Akademii Nauk
PY - 1980
SP - 791
EP - 794
VL - 251
IS - 4
UR - http://geodesic.mathdoc.fr/item/DAN_1980_251_4_a4/
LA - ru
ID - DAN_1980_251_4_a4
ER -
L. K. Kusainova. Estimates of diameters of the unit sphere of the function space $\mathring{L}^l_p(\Omega,v)$ in $L_q(\Omega)$. Doklady Akademii Nauk, Tome 251 (1980) no. 4, pp. 791-794. http://geodesic.mathdoc.fr/item/DAN_1980_251_4_a4/